# SDR AALA202206305283

- Difficulty date: May 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BAFFLE AT FROM BS 500F TO BS 500G, RBL 25, RIGHT HAND SIDE REQUIRES REPLACEMENT. REPLACED BAFFLE PER SRM 51-40-02.
